# SDR DALA2023072606088

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 19,729 hours, 1,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FLOOD DIFFUSER LENS IN FLIGHT CREW REST COMPARTMENT (PILOT BUNKS) ON WALL JUST TO LEFT OF DOOR. CORRECTIVE ACTION: INSTALLED FCRC EMERGENCY LIGHT LENS AT FWD CREW REST.
